International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Optimal Security Proofs for Full Domain Hash, Revisited

Authors:
Saqib A. Kakvi
Eike Kiltz
Download:
DOI: 10.1007/s00145-017-9257-9
Search ePrint
Search Google
BibTeX
@article{jofc-2018-28384,
  title={Optimal Security Proofs for Full Domain Hash, Revisited},
  journal={J. Cryptology},
  volume={31},
  pages={276-306},
  doi={10.1007/s00145-017-9257-9},
  author={Saqib A. Kakvi and Eike Kiltz},
  year=2018
}